# SDR SWIA2025102100010

- Difficulty date: October 10, 2024
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 49,031 hours, 32,145 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 295 RBL12 FLOORBEAM ON TOP SIDE HAS CORROSION.  (C-CHECK RO 10/20/2025)CORROSION ON RBL9 FS 295.  REPAIRED RBL9 FLOORBEAM IAW CRJ700 SRM 53-00-41.  TASK CARD 81-900-1002-SKY COMPLETED M-337 ATTACHED
